MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-HINGE FEMORAL COMPONENT SIZE 2 RIGHT; KNEE FEMORAL COMPONENT

MEDACTA INTERNATIONAL SA GMK-HINGE FEMORAL COMPONENT SIZE 2 RIGHT; KNEE FEMORAL COMPONENT
Catalog Number 02.09.2602R
Health Effect - Clinical Code Loss of Range of Motion (2032)
Date of Event 08/11/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch reviews performed on (b)(6) 2017.Lot 162147: 17 items manufactured and released on (b)(6) 2016.Expiration date: (b)(6) 2021.No anomalies found related to the problem.To date, 7 items of the same lot have been already sold without any similar reported event.Gmk-hinge extension stem - fluted ø 16 l 65, code 02.07.Fcl16065, lot.162547 (k120790) 40 items manufactured and released on (b)(6) 2016.Expiration date: (b)(6) 2021.No anomalies found related to the problem.To date, 21 items of the same lot have been already sold without any similar reported event.Gmk-hinge fixed tibial insert size 2/12mm, code 02.09.0212h, lot.150741 (k130299) 20 inserts manufactured and released on (b)(6) 2015.Expiration date: (b)(6) 2020.No anomalies found related to the issue.To date, 13 items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in complaining of limited range of motion.The patient had 40 degrees contracture following the primary tka with a gmk-hinge.Preoperative, the patient was 25 degrees contracture.The surgeon performed a femoral shortening, which allowed patient to have full range of motion, and revised the femur, poly and stem.The surgery was completed successfully.X-rays and explants are not available.

Brand Name
GMK-HINGE FEMORAL COMPONENT SIZE 2 RIGHT
Common Device Name
KNEE FEMORAL COMPONENT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key6851057
Report Number3005180920-2017-00502
Device Sequence Number19139663
Product Code KRO
UDI-Device Identifier07630030825422
UDI-Public07630030825422
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K130299
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/20/2021
Device Catalogue Number02.09.2602R
Device Lot Number162147
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/11/2017
Initial Report FDA Received Date09/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;